# SDR FDEA2019041650799

- Difficulty date: April 15, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP INBOARD FORWARD HINGE ( WING SIDE) LOWER MOUNT   OUTBOARD HOLE SURFACE CORROSION CORROSION AT LEFT HAND WING - OUTBOARD FLAP INBOARD FORWARD HINGE ( WING SIDE)   LOWER MOUNT OUTOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-  11 CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   E.A.   #: 1-5750-T0346419 P1 STEP 1B AND STEP 1 AND MD-11 CMM 57-44-08.REPAIR SHIM   FABRICATED   AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. #: 1-5750-T0346419 P1 STEP 1.TITLE:   WINGS- FLIGHT SURFACES- EO 1-5750-7-5002-LH WING-OUTBD FLAP INBD HINGE ASSY (WING   SIDE) -CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. #:   1-  5750-T0346419 P1 AND SNRM NO. N00240 FOR WORK DETAILS.
